ISSN: 2231-1858
Volume 7, Issues 1, February 2013, Pages 1- 16                                                             Articles: 1-2

HEDGEHOG BALLS FOR NUCLEONS Open
Author(s): Gudrun Kalmbach H. E.
Abstract                                     Download article                                     Pages 1-5

EXISTENCE, UNIQUENESS AND CONTINUOUS DEPENDENCE OF SOLUTION OF NONLOCAL BOUNDARY CONDITIONS OF MIXED PROBLEM FOR SINGULAR PARABOLIC EQUATIONS IN NONCLASSICAL FUNCTION SPACES
Author(s): Moussa Zakari Djibibe and Kokou Tcharie
Abstract                                     Download article                                     Pages 7-16